Abdi, A., Hosseini, S.A.. (1396). Symplectic and symmetric methods for the numerical solution of some mathematical models of celestial objects. , 3(11), 109-118.
A. Abdi; S.A. Hosseini. "Symplectic and symmetric methods for the numerical solution of some mathematical models of celestial objects". , 3, 11, 1396, 109-118.
Abdi, A., Hosseini, S.A.. (1396). 'Symplectic and symmetric methods for the numerical solution of some mathematical models of celestial objects', , 3(11), pp. 109-118.
Abdi, A., Hosseini, S.A.. Symplectic and symmetric methods for the numerical solution of some mathematical models of celestial objects. , 1396; 3(11): 109-118.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب